Volume 19, No 5, 2012, P. 3-20

UDC 519.1
M. A. Bashov 
Minimal in terms of double-sided shadowsubsets of Boolean cube layer distinct from circles

The double-shadow minimization problem in the Boolean cube layer is considered. The final lexicographical segment of the second layer is shown to have the minimal double-sided shadow. The minimal families of size 1 + k(n − k) + (k − 1)(n – k − 1) in the kth  layer are described when n = 2k for small values of k.
Bibliogr. 5.

Keywords: shadow minimization, double-sided shadow, Boolean cube, ideal weight minimization.

Bashov Maxim Alexandrovich 1
1. Lomonosov Moscow State University,
Leninskie gory, 119991 Moscow, Russia
e-mail: max.bashov@gmail.com

 © Sobolev Institute of Mathematics, 2015